On interpolation of completely monotonic sequences

F. H. Szafraniec

Annales Polonici Mathematici (1983)

  • Volume: 42, Issue: 1, page 345-347
  • ISSN: 0066-2216

How to cite


F. H. Szafraniec. "On interpolation of completely monotonic sequences." Annales Polonici Mathematici 42.1 (1983): 345-347. <http://eudml.org/doc/266004>.

author = {F. H. Szafraniec},
journal = {Annales Polonici Mathematici},
keywords = {completely monotonic sequence; completely monotonic function},
language = {eng},
number = {1},
pages = {345-347},
title = {On interpolation of completely monotonic sequences},
url = {http://eudml.org/doc/266004},
volume = {42},
year = {1983},

AU - F. H. Szafraniec
TI - On interpolation of completely monotonic sequences
JO - Annales Polonici Mathematici
PY - 1983
VL - 42
IS - 1
SP - 345
EP - 347
LA - eng
KW - completely monotonic sequence; completely monotonic function
UR - http://eudml.org/doc/266004
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.